# SDR DHL9871710C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FUSELAGE EXT SKIN HAS DENT AT STA 405 ABOVE STR 22 RT, CUT OUT AREA OF DENT AND INSTALLED DOUBLER REPAIR PER SRM 53-30-3 9.5 BY 10.5, N/R 3079.
